MAUDE Adverse Event Report: ARTHREX, INC. ANN SCRW,3.75X 36MM PT THRDED; SCREW, FIXATION, BONE

ARTHREX, INC. ANN SCRW,3.75X 36MM PT THRDED; SCREW, FIXATION, BONE
Model Number ANN SCRW,3.75X 36MM PT THRDED
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
During a latarjet procedure the surgeon was tightening the screw (ar-7000-36) and the head snapped off.No injury.An additional screw was placed to compensate from loss of compression from broken screw.Surgeon had predrilled the hole with the ar-7000-14 drill.

Brand Name
ANN SCRW,3.75X 36MM PT THRDED
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12362183
Report Number1220246-2021-03548
Device Sequence Number3536651
Product Code HWC
UDI-Device Identifier00888867041073
UDI-Public00888867041073
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K143614
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberANN SCRW,3.75X 36MM PT THRDED
Device Catalogue NumberAR-7000-36
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2021
Initial Report FDA Received Date08/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1